Sur la courbure totale d'une courbe gauche faisant un nœud
Bulletin de la Société Mathématique de France, Tome 77 (1949), pp. 128-138.
@article{BSMF_1949__77__128_0, author = {Fary, Istvan}, title = {Sur la courbure totale d'une courbe gauche faisant un n{\oe}ud}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {128--138}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {77}, year = {1949}, doi = {10.24033/bsmf.1405}, mrnumber = {11,393h}, zbl = {0037.23604}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.1405/} }
TY - JOUR AU - Fary, Istvan TI - Sur la courbure totale d'une courbe gauche faisant un nœud JO - Bulletin de la Société Mathématique de France PY - 1949 SP - 128 EP - 138 VL - 77 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.1405/ DO - 10.24033/bsmf.1405 LA - fr ID - BSMF_1949__77__128_0 ER -
%0 Journal Article %A Fary, Istvan %T Sur la courbure totale d'une courbe gauche faisant un nœud %J Bulletin de la Société Mathématique de France %D 1949 %P 128-138 %V 77 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.1405/ %R 10.24033/bsmf.1405 %G fr %F BSMF_1949__77__128_0
Fary, Istvan. Sur la courbure totale d'une courbe gauche faisant un nœud. Bulletin de la Société Mathématique de France, Tome 77 (1949), pp. 128-138. doi : 10.24033/bsmf.1405. https://www.numdam.org/articles/10.24033/bsmf.1405/
- The total absolute curvature of closed curves with singularities, Advances in Geometry, Volume 25 (2025) no. 1, p. 93 | DOI:10.1515/advgeom-2024-0024
- Six Proofs of the Fáry–Milnor Theorem, The American Mathematical Monthly, Volume 131 (2024) no. 3, p. 239 | DOI:10.1080/00029890.2023.2286224
- A Li–Yau inequality for the 1-dimensional Willmore energy, Advances in Calculus of Variations, Volume 16 (2023) no. 2, p. 337 | DOI:10.1515/acv-2021-0014
- Li–Yau type inequality for curves in any codimension, Calculus of Variations and Partial Differential Equations, Volume 62 (2023) no. 8 | DOI:10.1007/s00526-023-02559-7
- Symmetric elastic knots, Mathematische Annalen, Volume 385 (2023) no. 1-2, p. 811 | DOI:10.1007/s00208-021-02346-9
- Counting Zeros of Random Functions, The American Mathematical Monthly, Volume 130 (2023) no. 7, p. 625 | DOI:10.1080/00029890.2023.2206321
- Curves in Space, Differential Geometry, Volume 8 (2022), p. 47 | DOI:10.1007/978-3-030-92249-8_2
- On the total curvature and Betti numbers of complex projective manifolds, Geometry Topology, Volume 26 (2022) no. 1, p. 1 | DOI:10.2140/gt.2022.26.1
- Triangulating Surfaces with Bounded Energy, The Journal of Geometric Analysis, Volume 32 (2022) no. 10 | DOI:10.1007/s12220-022-00992-2
- Weak curvatures of irregular curves in high-dimensional Euclidean spaces, Annals of Global Analysis and Geometry, Volume 60 (2021) no. 2, p. 181 | DOI:10.1007/s10455-021-09773-6
- The total curvature of knots under second-order infinitesimal bending, Journal of Knot Theory and Its Ramifications, Volume 28 (2019) no. 01, p. 1950005 | DOI:10.1142/s0218216519500056
- Global Differential Geometry of Curves in Three-Dimensional Heisenberg Group and CR Sphere, The Journal of Geometric Analysis, Volume 29 (2019) no. 4, p. 3438 | DOI:10.1007/s12220-018-00122-x
- Topological Methods, Analysis of Quantised Vortex Tangle (2017), p. 109 | DOI:10.1007/978-3-319-48556-0_4
- Curvature-dependent Energies, Milan Journal of Mathematics, Volume 85 (2017) no. 1, p. 41 | DOI:10.1007/s00032-017-0265-x
- Geographic envelope of the Moon and the identification of Moon landscapes with the use of the axiomatic method, Open Astronomy, Volume 26 (2017) no. 1, p. 48 | DOI:10.1515/astro-2017-0010
- On the angle sum of lines, Archiv der Mathematik, Volume 106 (2016) no. 1, p. 91 | DOI:10.1007/s00013-015-0847-1
- On torus knots and unknots, Journal of Knot Theory and Its Ramifications, Volume 25 (2016) no. 06, p. 1650036 | DOI:10.1142/s021821651650036x
- Submanifolds of Real Space Forms, Geometry of Hypersurfaces (2015), p. 9 | DOI:10.1007/978-1-4939-3246-7_2
- The Willmore Conjecture, Jahresbericht der Deutschen Mathematiker-Vereinigung, Volume 116 (2014) no. 4, p. 201 | DOI:10.1365/s13291-014-0104-8
- “Sphere to Tangential Plane”: Oblique Aspect, Map Projections (2014), p. 247 | DOI:10.1007/978-3-642-36494-5_7
- Ellipsoid-of-Revolution to Tangential Plane, Map Projections (2014), p. 255 | DOI:10.1007/978-3-642-36494-5_8
- Ellipsoid-of-Revolution to Sphere and from Sphere to Plane, Map Projections (2014), p. 293 | DOI:10.1007/978-3-642-36494-5_9
- “Sphere to Cylinder”: Polar Aspect, Map Projections (2014), p. 311 | DOI:10.1007/978-3-642-36494-5_10
- “Sphere to Cylinder”: Transverse Aspect, Map Projections (2014), p. 325 | DOI:10.1007/978-3-642-36494-5_11
- “Sphere to Cylinder”: Oblique Aspect, Map Projections (2014), p. 331 | DOI:10.1007/978-3-642-36494-5_12
- “Sphere to Cylinder”: Pseudo-Cylindrical Projections, Map Projections (2014), p. 337 | DOI:10.1007/978-3-642-36494-5_13
- “Ellipsoid-of-Revolution to Cylinder”: Polar Aspect, Map Projections (2014), p. 347 | DOI:10.1007/978-3-642-36494-5_14
- “Ellipsoid-of-Revolution to Cylinder”: Transverse Aspect, Map Projections (2014), p. 361 | DOI:10.1007/978-3-642-36494-5_15
- “Ellipsoid-of-Revolution to Cylinder”: Oblique Aspect, Map Projections (2014), p. 415 | DOI:10.1007/978-3-642-36494-5_16
- Optimal Map Projections by Variational Calculus: Harmonic Maps, Map Projections (2014), p. 571 | DOI:10.1007/978-3-642-36494-5_22
- Map Projections of Alternative Structures: Torus, Hyperboloid, Paraboloid, Onion Shape and Others, Map Projections (2014), p. 609 | DOI:10.1007/978-3-642-36494-5_23
- C 10(3): The Ten Parameter Conformal Group as a Datum Transformation in Three-Dimensional Euclidean Space, Map Projections (2014), p. 673 | DOI:10.1007/978-3-642-36494-5_24
- Bibliography, Mathematical Foundations of Image Processing and Analysis 1 (2014), p. 309 | DOI:10.1002/9781118625705.biblio
- Bibliography, Mathematical Foundations of Image Processing and Analysis 2 (2014), p. 349 | DOI:10.1002/9781118984574.biblio
- On the total curvature of curves in nonsymmetric Minkowski spaces, Reports of the National Academy of Sciences of Ukraine (2014) no. 10, p. 7 | DOI:10.15407/dopovidi2014.10.007
- Framed curves and knotted DNA, Biochemical Society Transactions, Volume 41 (2013) no. 2, p. 635 | DOI:10.1042/bst20120346
- Exotic Spheres and John Milnor, Imagine Math 2 (2013), p. 221 | DOI:10.1007/978-88-470-2889-0_24
- Menger curvature as a knot energy, Physics Reports, Volume 530 (2013) no. 3, p. 257 | DOI:10.1016/j.physrep.2013.05.003
- On some knot energies involving Menger curvature, Topology and its Applications, Volume 160 (2013) no. 13, p. 1507 | DOI:10.1016/j.topol.2013.05.022
- Duality properties of indicatrices of knots, Geometriae Dedicata, Volume 159 (2012) no. 1, p. 185 | DOI:10.1007/s10711-011-9652-6
- On the total curvature of curves in a Minkowski space, Israel Journal of Mathematics, Volume 191 (2012) no. 2, p. 755 | DOI:10.1007/s11856-012-0010-7
- Total curvature of graphs after Milnor and Euler, Pacific Journal of Mathematics, Volume 256 (2012) no. 2, p. 317 | DOI:10.2140/pjm.2012.256.317
- The difference in length of curves in ℝn, Acta Scientiarum Mathematicarum, Volume 77 (2011) no. 1-2, p. 359 | DOI:10.1007/bf03651375
- Error term in pointwise approximation of the curvature of a curve, Computer Aided Geometric Design, Volume 27 (2010) no. 7, p. 538 | DOI:10.1016/j.cagd.2010.06.001
- Knots and k-width, Geometriae Dedicata, Volume 143 (2009) no. 1, p. 7 | DOI:10.1007/s10711-009-9368-z
- Qubits from tight knots, bent nano-bars and nano-tubes, Physics Letters A, Volume 373 (2009) no. 7, p. 716 | DOI:10.1016/j.physleta.2008.12.044
- Geometry of Curves and Surfaces, Stochastic Models, Information Theory, and Lie Groups, Volume 1 (2009), p. 141 | DOI:10.1007/978-0-8176-4803-9_5
- Curves of Finite Total Curvature, Discrete Differential Geometry (2008), p. 137 | DOI:10.1007/978-3-7643-8621-4_7
- Courbure discrète ponctuelle, Séminaire de théorie spectrale et géométrie, Volume 25 (2007), p. 25 | DOI:10.5802/tsg.245
- Total curvature and packing of knots, Topology and its Applications, Volume 154 (2007) no. 1, p. 192 | DOI:10.1016/j.topol.2006.04.002
- Differential geometry, A Panorama of Hungarian Mathematics in the Twentieth Century I, Volume 14 (2006), p. 385 | DOI:10.1007/978-3-540-30721-1_12
- New perspectives on self-linking, Advances in Mathematics, Volume 191 (2005) no. 1, p. 78 | DOI:10.1016/j.aim.2004.03.004
- References, Differential Geometry and Topology of Curves (2001), p. 199 | DOI:10.1201/9781420022605.bmatt
- Riemannian Submanifolds, Volume 1 (2000), p. 187 | DOI:10.1016/s1874-5741(00)80006-0
- Geometric Aspects in the Development of Knot Theory, History of Topology (1999), p. 301 | DOI:10.1016/b978-044482375-5/50012-2
- Total curvature of graphs in Euclidean spaces, Differential Geometry and its Applications, Volume 8 (1998) no. 2, p. 135 | DOI:10.1016/s0926-2245(98)00002-3
- Curvature dimension of trivalent graphs, Differential Geometry and its Applications, Volume 8 (1998) no. 2, p. 157 | DOI:10.1016/s0926-2245(98)00003-5
- Finite metric spaces of strictly negative type, Linear Algebra and its Applications, Volume 270 (1998) no. 1-3, p. 255 | DOI:10.1016/s0024-3795(97)00242-5
- New extremal problems for the Riemannian recognition program via Alexandrov geometry, Journal of the American Mathematical Society, Volume 8 (1995) no. 1, p. 1 | DOI:10.1090/s0894-0347-1995-1276824-4
- The isoperimetric inequality and the total absolute curvature of closed curves in spheres, Manuscripta Mathematica, Volume 75 (1992) no. 1, p. 43 | DOI:10.1007/bf02567070
- Energy of a knot, Topology, Volume 30 (1991) no. 2, p. 241 | DOI:10.1016/0040-9383(91)90010-2
- Differentialgeometrie, Ein Jahrhundert Mathematik 1890–1990 (1990), p. 323 | DOI:10.1007/978-3-322-80265-1_7
- La Géométrie des Sous-Variétés d’un Espace Euclidien a Plusieurs Dimensions, Selected Papers (1989), p. 324 | DOI:10.1007/978-1-4612-3546-0_28
- Differential Geometry and Integral Geometry, Selected Papers (1989), p. 381 | DOI:10.1007/978-1-4612-3546-0_34
- Differential Geometry and Integral Geometry, Selected Papers II (1989), p. 381 | DOI:10.1007/978-1-4614-9343-3_34
- Total absolute curvature and embedded Morse numbers, Journal of Differential Geometry, Volume 28 (1988) no. 1 | DOI:10.4310/jdg/1214442160
- Some applications of integral geometry to the theory of curves of finite rotation, Siberian Mathematical Journal, Volume 29 (1988) no. 1, p. 109 | DOI:10.1007/bf00975022
- The total curvature of a knotted torus, Journal of Differential Geometry, Volume 26 (1987) no. 3 | DOI:10.4310/jdg/1214441483
- On Integral Invariants for Vortex Motion under the Localized Induction Approximation, Journal of the Physical Society of Japan, Volume 56 (1987) no. 12, p. 4207 | DOI:10.1143/jpsj.56.4207
- On the total absolute curvature of closed curves in spheres, Manuscripta Mathematica, Volume 57 (1986) no. 1, p. 101 | DOI:10.1007/bf01172493
- On the elastic closed plane curves, Kodai Mathematical Journal, Volume 8 (1985) no. 2 | DOI:10.2996/kmj/1138037048
- On total absolute curvature of nonclosed submanifolds, Annals of Global Analysis and Geometry, Volume 2 (1984) no. 1, p. 55 | DOI:10.1007/bf01871945
- Total curvature for knotted surfaces, Inventiones mathematicae, Volume 77 (1984) no. 1, p. 25 | DOI:10.1007/bf01389134
- Embedding problems: Geometric and topological aspects, Journal of Soviet Mathematics, Volume 25 (1984) no. 4, p. 1308 | DOI:10.1007/bf01084675
- A new conformal invariant and its applications to the Willmore conjecture and the first eigenvalue of compact surfaces, Inventiones Mathematicae, Volume 69 (1982) no. 2, p. 269 | DOI:10.1007/bf01399507
- Tight Embeddings and Maps. Submanifolds of Geometrical Class Three in E N, The Chern Symposium 1979 (1980), p. 97 | DOI:10.1007/978-1-4613-8109-9_6
- The total curvature of knotted spheres, Bulletin of the American Mathematical Society, Volume 82 (1976) no. 1, p. 140 | DOI:10.1090/s0002-9904-1976-13997-3
- On a theorem of J. Szenthe, Periodica Mathematica Hungarica, Volume 7 (1976) no. 3-4, p. 259 | DOI:10.1007/bf02017944
- On curvature integrals and knots, Topology, Volume 15 (1976) no. 4, p. 405 | DOI:10.1016/0040-9383(76)90034-3
- The total absolute curvature of closed curves in Riemannian manifolds, Journal of Differential Geometry, Volume 9 (1974) no. 1 | DOI:10.4310/jdg/1214432100
- Ebene Kurven im Großen, Eine Vorlesung über Differentialgeometrie, Volume 107 (1973), p. 17 | DOI:10.1007/978-3-642-65594-4_3
- Polytopes, graphs, and complexes, Bulletin of the American Mathematical Society, Volume 76 (1970) no. 6, p. 1131 | DOI:10.1090/s0002-9904-1970-12601-5
- Grassmann angles of convex polytopes, Acta Mathematica, Volume 121 (1968) no. 0, p. 293 | DOI:10.1007/bf02391916
- �ber die absolute Totalkr�mmung h�her-dimensionaler Knoten, Mathematische Annalen, Volume 171 (1967) no. 2, p. 81 | DOI:10.1007/bf01351641
- Mathematical Notes, The American Mathematical Monthly, Volume 72 (1965) no. 3, p. 279 | DOI:10.1080/00029890.1965.11970520
- On the total curvature of a closed curve, Japanese journal of mathematics :transactions and abstracts, Volume 29 (1959) no. 0, p. 118 | DOI:10.4099/jjm1924.29.0_118
- On the differential geometry of closed space curves, Bulletin of the American Mathematical Society, Volume 57 (1951) no. 1, p. 44 | DOI:10.1090/s0002-9904-1951-09440-9
Cité par 87 documents. Sources : Crossref